# SDR AALA20060312

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Aux Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - VISIBLE SMOKE AND SPARKS FROM BEHIND FIRST OFFICERS INSTRUMENT PANEL.  DECLARED AN EMERGENCY LANDING INTO DFW.  LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC AUXILLIARY PUMP WIRE THAT SHORTED TO GROUND AT PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
